# SDR AALA20050821

- Difficulty date: December 15, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N460AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49565
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - OVERHEAD AISLE EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACKS IN MID CABIN FOR OVERHEAD AISLE EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
